2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
Campbell, Andrew J., et al. “The Fractional Free Convolution of R-Diagonal Elements and Random Polynomials under Repeated Differentiation.” International Mathematics Research Notices, vol. 2024, no. 13, Oxford University Press, 2024, pp. 10189–218, doi:10.1093/imrn/rnae062.
[Published Version] View | Files available | DOI
 
[1]
2018 | Published | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

1 Grants


Structured Non-Hermitian Random Matrices

2017-01-01 – 2020-01-31
Austrian Science Fund

2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
Campbell, Andrew J., et al. “The Fractional Free Convolution of R-Diagonal Elements and Random Polynomials under Repeated Differentiation.” International Mathematics Research Notices, vol. 2024, no. 13, Oxford University Press, 2024, pp. 10189–218, doi:10.1093/imrn/rnae062.
[Published Version] View | Files available | DOI
 
[1]
2018 | Published | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed